# SDR GTIA2022120536825

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,914 hours, 6,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE FOR L1, L2 AND R2 REQUIRED SERVICING-SERVICED DOOR ASSIST BOTTLES FOR L1, L2 AND R2 I.A.W AMM 52-10-00 LEAK CHECK GOOD
